MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 10; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 10; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS HUMERAL STEM, SIZE 10
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a sales representative via (b)(4) that a 36 univers revers ca humeral head adapter and a ca humeral head disengaged from an ar-9502f-39cpc arthrex univers revers suturecup and humeral stem.Then, the 36 univers revers ca humeral head adapter and the ca humeral head could not be taken apart.Sizing was thought to be an issue, so the surgeon attempted to engage a 39 suturecup and an ar-9502-39arca 39 humeral head adapter on the back table, but they kept coming apart.The case was completed using a 36 humeral head adapter.This was discovered during an rtsa procedure on (b)(6) 2025.This issue added an additional hour and a half to the case which already needed a time limit due to the patient's health and was at a higher risk for surgery.At this time, it is unknown if additional anesthesia was administered.Additional information was received on 3/31/2025: the sales representative provided the part number ar-9501-10p for the arthrex univers revers humeral stem, ar-9550-19rca for the arthrex univers revers ca humeral head, and ar-9556-22rca univers revers ca humeral head.The ar-9501-10p for the arthrex univers revers humeral stem was not exchanged and was the same to complete the case.Additional anesthesia, more than what the anesthesiologist had allowed initially, was administer to the patient due to the hour and a half case delay.The patient is doing well postoperatively, however, has not started range of motion.Additional information requested on 4/14/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to user error due to the wrong insertion/engagement of the device.

Brand Name
UNIVERS REVERS HUMERAL STEM, SIZE 10
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21861130
Report Number1220246-2025-01520
Device Sequence Number4695895
Product Code HSD
UDI-Device Identifier00888867250420
UDI-Public00888867250420
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL STEM, SIZE 10
Device Catalogue NumberAR-9501-10P
Device Lot Number23.05466
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown